# SDR FDEA201106232404

- Difficulty date: June 23, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUT-OUT, SKIN LAP JOINT - THRU DAMAGE AT STA 440, STR 14L. CUTOUT DAMAGED AREA AT FUSELAGE SKIN MCD CUTOUT LAP JOINT,  FABRICATED DOUBLER, STRUCTURAL FILLER, TAPER FILLER, AND INTERNAL FILLER.   INSTALLED REPAIR PARTS IAW EA 7-5330-126868.
